# SDR HEEA072409

- Difficulty date: April 9, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N6559Z
- Make and model: Bell 412
- Aircraft serial: 36019
- Aircraft time: 7,564 hours
- System (JASC): 3424 · Turn and Bank/Rate of Turn Indicator
- Part: Gyro
- Part number: 214075244001
- Part serial: 12960622
- Condition: Malfunctioned
- Location: Turn Rate
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TURN NEEDLE OSCILLATES.
